MAUDE Adverse Event Report: ARTHREX, INC. KREULOCK SCREW, TI, 3.5X14; BONE FIXATION SCREW/PLATE

ARTHREX, INC. KREULOCK SCREW, TI, 3.5X14; BONE FIXATION SCREW/PLATE
Model Number KREULOCK SCREW, TI, 3.5X14
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-8935cl-14 kreulock screw would not fully seat, as if it did not fit the plate.The surgeon removed the screw multiple times and attempted to re-insert the plate with the same outcome.The case was completed using a different screw.This was discovered during an ankle fracture procedure on (b)(6) 2024.Additional information received on 4/22/2024: the case was completed using another ar-8935cl-14 kreulock screw with the same plate.The case was not delayed, and additional anesthesia was not unnecessary.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
KREULOCK SCREW, TI, 3.5X14
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19276981
Report Number1220246-2024-02997
Device Sequence Number7659339
Product Code HRS
UDI-Device Identifier00888867323063
UDI-Public00888867323063
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKREULOCK SCREW, TI, 3.5X14
Device Catalogue NumberAR-8935CL-14
Device Lot Number15125255
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/18/2025
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown